# SDR ASAA2023070243835

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,658 hours, 11,991 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVER HEAT LIGHT IS ON. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 801, FOUND C/B "WINDOW HEAT POWER LEFT FRONT" (B9) ON P6-11 PANEL OPEN. GVI'D C/B, NO DEFECTS NOTED AT THIS TIME AND RESET, REF B737-900 AMM 20-60-01. PERFORMED BITE ON LEFT FWD WHCU, PASSED. FAULT HISTORY NOTED "BUS POWER" FAULT AS PREVIOUS FAULT. PERFORMED WINDOW HEAT SYSTEM OPS TEST FOR LEFT FWD WINDOW, PASSED, REF AMM 30-41-00. RE-PERFORMED LEFT FWD WHCU BITE, PASSED, CLEARED FAULT HISTORY. THIS CLEARS MEL 30-11D.
